# SDR MALA080213

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 7,297 hours, 6,219 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SMOKE TOILET EICAS MSG ILLUMINATED POM PROCEDURE COMPLETED.  LANDED AT NEAREST SUITABLE AIRPORT.  FLT ATTENDANT REPORTED ODOR IN LAV AND SMOKE ALARM.  AIRCRAFT WAS DE-ICED PRIOR TO DEPARTURE.  RAN ENGINES IAW CRJ 200 AMM 71-00-00 FOR 30 MIN.   MESSAGE EXTINGUISHED, UPON INITIAL RUN UP NOTED FAINT SMELL, BUT AFTER RUNNING ENGINES AND PACKS FOR 30 MIN.  SMELL DISSIPATED AND DID NOT RETURN.  NO SMOKE OR VAPOR NOTED.  NO FURTHER ACTIONS REQUIRED.
